Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have been having stomach pains that comes with diarrhea and heat flashes, kindly suggest

Every so often I wake up in the middle of the night with stomach pains, with that comes with diarrhea and heat flashes ? what could this be ?
Asked On : Tue, 18 May 2010
Answers:  3 Views:  568
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
dear sir/madam
for how long have you been having these symptoms
have you lost weight
do you have thyroid problem
how old are you
so please consult a general physician first
he will examine and get basic investigation done
if he finds any abnormality in your tests he will refer you to a gastro enterlogist
go and meet the gen physician
all the best
dr manjula rau
Answered: Sun, 30 Oct 2011
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi....Dear user.,
welcome to HCM..,
According your complaint...,
stomach pain associate with diarrhea ...,
usually due to Amoebiasis with acidity problem..,
hence follow this treatment will rectify your problem...
go for 1) Tab. Ofloxacin and Ornidazole combination drug 2 times daily for 3 days..,
2) Cap Omeprazole 20 mg daily before breakfast..,
3) Cap spasmo-proxyvon 2 times daily for 3 days..,o.k
any how go to good physician for further evaluation..., wish you best of luck..,
Answered: Mon, 31 Oct 2011
I find this answer helpful
  User's Response

i guess you try to avoid spicy food and drink good amount of water ..............and if this is not working then go for a check up

Answered: Wed, 19 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor